# SDR AALA20160413006

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911842
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC. CRACKED DOUBLER ON LOWER END OF FRAME, STATION 1485, RT SIDE JUST OTBD OF STAIR DOOR CUT OUT.  INSTALLED DOUBLER REPAIR IAW AARD 53-10-00-33.  ACFT IN BASE MX.
